# SDR SWAA2021080336733

- Difficulty date: November 6, 2020
- Submitted: August 3, 2021
- Operation: Air carrier
- Aircraft: N953WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36668
- Aircraft time: 33,003 hours, 20,050 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR BOARD 231XF HAS FIBER DAMAGE ON UPPER SURFACE. / REMOVED AND REPLACED FLOOR BOARD PER AMM 53-21-00
